# SDR DHL2002802520

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B LEADING EDGE FORMER WITH .25 INCH CRACK AT STA XFS 672.500.  REMOVED FASTENERS PER SRM 51-1-21 PG 1.  STOP DRILLED CRACK PER SRM 57-2-0 PG 9-10.  FABRICATED DOUBLER PER SRM 57-2-0 PG 9-10.  INSTALLED DOUBLER PER SRM 57-2-0 PG 9-10 AND SRM 51-1-21 PG 1.
